# SDR SIMA201027202

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 22,874 hours, 21,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 103799
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE AFT NR 3 EMERGENCY FLOOR PROXIMITY LIGHTING STRIPS TO BE INOPERATIVE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 4 BATTERY POWER SUPPLY IAW EMBRAER AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD IAW EMBRAER AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
